# SDR DALA2022052703686

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 87,063 hours, 39,668 cycles
- System (JASC): 4990 · APU Oil System
- Part: Drain Line
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3244 - ATB/FUME - AFTER TAKEOFF CREW REPORTED THEY WERE RETURNING TO STL DUE TO OILY FUMES IN CABIN. CORRECTIVE ACTION: MAINTENANCE CONFIRMS APU HAS AN EXTERNAL OIL LEAK BEING INGESTED INTO INLET. OIL LEAK COMING FROM APU OIL DRAIN PLUG AND PAD. REPAIRED OIL LEAK AND DECONTAMINATED A/C DUCTING. OK FOR SERVICE. (7301934)
